# SDR SWAA2021121351591

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FSD FORWARD GIRT BAR RETAINER IS LOOSE. ; / [01] INSTALLED NEW FASTENERS FSD FWD GIRT BAR RETAINER IAW SRM 51-40-02-OG. RETAINER IS SECURE.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
